TitleEconomic Savings from Invasive Plant Prevention
Publication TypeJournal Article
Year of Publication2015
AuthorsSheley, R, Sheley, JL, Smith, BS
JournalWeed Science
Volume632151949341810
Issue01
Pagination296 - 301
Date PublishedJan-03-2015
ISSN0043-1745
KeywordsEconomics, INVASIVE plants, prevention
URLhttps://www.cambridge.org/core/product/identifier/S0043174500014338/type/journal_articlehttps://www.cambridge.org/core/services/aop-cambridge-core/content/view/S0043174500014338
DOI10.1614/WS-D-14-00004.1
Short TitleWeed sci.
Full Text

PDF